Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 624127, 10 pages
http://dx.doi.org/10.5402/2011/624127
Research Article

Stability Analysis of Linear Discrete-Time Systems with Interval Delay: A Delay-Partitioning Approach

Department of Electronics and Communication Engineering, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 7 September 2011; Accepted 16 October 2011

Academic Editors: C.-H. Lien, F. Tadeo, and Q. Zhang

Copyright © 2011 Priyanka Kokil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Priyanka Kokil, Haranath Kar, and V. Krishna Rao Kandanvli, “Stability Analysis of Linear Discrete-Time Systems with Interval Delay: A Delay-Partitioning Approach,” ISRN Applied Mathematics, vol. 2011, Article ID 624127, 10 pages, 2011. https://doi.org/10.5402/2011/624127.